# SDR 0302136315

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 8,310 hours, 1,068 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Smoke
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM THE NR 2 OVEN IN NR 1 GALLEY.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  RESET THE CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.
